| Model Number |
MMT-523RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had motor error alarm.The customer¿s blood glucose level was 135 mg/dl at the time of the incident.Customer stated drive support cap was sticking out.Troubleshooting was performed.Customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Drive support disk was inspected, and no anomaly was noted.Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test due to motor error alarms.